MathSciNet Relay Station
MathSciNet bibliographic data
MR105513 (21 #4253) 32.00
Mitchell, Josephine A complete orthonormal system of homogeneous polynomials on matrix spaces of order 2. Proc. Amer. Math. Soc. 10 1959 399–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement